# SDR REXA2025093000897

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 47,444 hours, 37,020 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 2896010661
- Condition: No Deploy
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G

## Discrepancy

DURING CRUISE CREW REPORTED R BLEED DUCT WARNING WITH CABIN DEPRESSURIZATION. FOLLOWING QRH PROCEDURES THE DESCENDED AND DECLARED EMERGENCY. PASSENGER OXYGEN MASKS WERE DEPLOYED WITH A FEW NOT DEPLOYED, ROWS 7 C7D AND 16 A&B. INSPECTED SEAT 7 C/D AND 16 A/B OXYGEN MASKS WITH NO DEFECTS NOTED. RESTOWED IAW AMM 35-21-03. PERFORMED OPERATIONAL CHECK IAW AMM 35-20-00. OPERATIONAL CHECK GOOD.
